RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 4, Pages 535–544 (Mi msb4282)  

This article is cited in 5 scientific papers (total in 5 papers)

Solutions of a differential equation of infinite order, analytic in non-circular regions

Yu. F. Korobeinik


Full text: PDF file (1078 kB)

Bibliographic databases:

UDC: 517.942.1
Received: 29.03.1965

Citation: Yu. F. Korobeinik, “Solutions of a differential equation of infinite order, analytic in non-circular regions”, Mat. Sb. (N.S.), 71(113):4 (1966), 535–544

Citation in format AMSBIB
\Bibitem{Kor66}
\by Yu.~F.~Korobeinik
\paper Solutions of a differential equation of infinite order, analytic in non-circular regions
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 4
\pages 535--544
\mathnet{http://mi.mathnet.ru/msb4282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=206369}
\zmath{https://zbmath.org/?q=an:0152.28003}


Linking options:
  • http://mi.mathnet.ru/eng/msb4282
  • http://mi.mathnet.ru/eng/msb/v113/i4/p535

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Korobeinik, “The existence of an analytic solution of an infinite order differential equation and the nature of its domain of analyticity”, Math. USSR-Sb., 9:1 (1969), 53–71  mathnet  crossref  mathscinet  zmath
    2. V. A. Tkachenko, “Equations of convolution type in spaces of analytic functionals”, Math. USSR-Izv., 11:2 (1977), 361–374  mathnet  crossref  mathscinet  zmath
    3. Korobeinik Y., “Some Properties of Solutions of Differential-Equations with Constant-Coefficients”, Differ. Equ., 29:2 (1993), 161–172  mathnet  isi
    4. Yu. F. Korobeinik, “Right inverse for a convolution operator in space of germs of analytic functions on connected subsets of $\mathbb C$”, Sb. Math., 187:1 (1996), 53–80  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Napalkov V. Komarov A. RAS, “On the Properties of Operators of a Class Related to a Fischer Pair in the Space of Analytic Functions”, Dokl. Math., 61:3 (2000), 364–366  isi
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:163
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019